# SDR CALA2014081101090

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,720 hours, 15,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A94852
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-06-3-0020 FWD CARGO 500D END WALL SUPPORT STRUCTURE UPPER EDGE FOUND HEAVY CORROSION AT LBL 24.75 AREA.  FWD CARGO STATION 500D END WALL SUPPORT STRUCTURE UPPER RAIL CORROSION AREA REPAIRED IAW ECRA 5310-06164 REV & FORM 44.0008 ATTACHED ITEM 1-18 ACCOMPLISHED.
